Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 320421, 13 pages
Research Article

An Iterative Algorithm for a Hierarchical Problem

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Department of Mathematics Education and the RINS, Gyeongsang National University, Chinju 660-701, Republic of Korea

Received 29 September 2011; Accepted 11 November 2011

Academic Editor: Giuseppe Marino

Copyright © 2012 Yonghong Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yonghong Yao, Yeol Je Cho, and Pei-Xia Yang, “An Iterative Algorithm for a Hierarchical Problem,” Journal of Applied Mathematics, vol. 2012, Article ID 320421, 13 pages, 2012.